Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Spams & Shaky Arms A Side Effect Of Duloxetine?

HiI am almost 43, weigh 14 stone and 5ft 3 in height - female. I know I am very overweight for my height and I am currently attending Slimming World.I have noticed over the last 6 weeks that when I cough I get a sudden spasm all down my arms and now over the last 2 days I feel it in my legs too. I am taking Duloxetine 60mg for depression. I sometimes have shaky hands too. Are these side-effects to my medication?Thank you.
Thu, 17 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Duloxetine is an antidepressant medication which is used to treat depression and anxiety. It is also used to treat nerve pain like fibromyalgia and can be used to treat stress urinary incontinence in women. It may cause shortness of breath, cough, muscle cramps, shakiness, tingling sensation in hands and feet, tremor etc.

Other side effects are nausea, vomiting, headache, dizziness, blurred vision, diarrhea or constipation, dry mouth, sweating, loss of appetite, tiredness, loss of libido, chest tightness, erectile dysfunction, difficulty in reaching orgasm, agitation, weakness, restlessness, confusion, liver problems, easily bruising, gums bleeding, changes in periods, dizziness, drowsiness, irritability, abnormal behaviors, allergic reactions etc. If you experience such type of side effects for long or bother you, then immediately consult your doctor for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Duloxetine


Loading Online Doctors....
Are Spams & Shaky Arms A Side Effect Of Duloxetine?

Hi, Duloxetine is an antidepressant medication which is used to treat depression and anxiety. It is also used to treat nerve pain like fibromyalgia and can be used to treat stress urinary incontinence in women. It may cause shortness of breath, cough, muscle cramps, shakiness, tingling sensation in hands and feet, tremor etc. Other side effects are nausea, vomiting, headache, dizziness, blurred vision, diarrhea or constipation, dry mouth, sweating, loss of appetite, tiredness, loss of libido, chest tightness, erectile dysfunction, difficulty in reaching orgasm, agitation, weakness, restlessness, confusion, liver problems, easily bruising, gums bleeding, changes in periods, dizziness, drowsiness, irritability, abnormal behaviors, allergic reactions etc. If you experience such type of side effects for long or bother you, then immediately consult your doctor for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician